# SDR SWAA2022032434866

- Difficulty date: November 18, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 26,217 hours, 11,385 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161020
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT PANEL 120DF HAS CORROSION AT THE OUTER EDGES AS MARKED. / FWD CARGO PANEL 120DF CORROSION FOUND TO BE OUT OF LIMITS IAW 737-800 SRM 53-00-53-1A-1. VERIFIED NEW FLOOR BOARD PANEL AS P/N: 453A1610-20 IAW AIPC 25-52-10-17 AND A-TAG WN1476. FLOOR BOARD PANEL PLACED ON RACK.
